MathSciNet Relay Station
MathSciNet bibliographic data
MR373025 60J35
Taylor, J. C. A characterization of the kernel ${\rm lim}\sb{\lambda \downarrow 0}V\sb{\lambda }$ for sub-Markovian resolvents $(V\sb{\lambda })$. Ann. Probability 3 (1975), 355–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement